# SDR ASAA2023091545147

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 26,040 hours, 8,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD GALLEY INOP. GROUNDED - YES. REPLACED BATTERY PACK FOR ASSEMBLY M2816 IAW AMM 33-51-06-960-805, OPS CHECK GOOD.
